Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/57865
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTuan Nguyen Dinh-
dc.date.accessioned2018-10-29T09:41:54Z-
dc.date.available2018-10-29T09:41:54Z-
dc.date.issued2018-
dc.identifier.issn1385-1292 (Print), 1572-9281 (Online)-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/57865-
dc.description.abstractThe main goal of this note is to formulate sequence-based necessary second-order optimality conditions for a semilinear elliptic optimal control problem, with a pointwise pure state constraint and a pointwise mixed state-control constraint, governed by nonsmooth functions. Using a modification of the Dubovitskii–Milyutin scheme, we develop necessary second-order conditions for optimality, which depend on given sequences, in terms of sequential tangent sets and sequential directional derivatives for not necessarily twice differentiable mappingsen
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherSpringer International Publishing-
dc.relation.ispartofPositivity-
dc.relation.ispartofseriesVol. 23, Issue 1-
dc.rightsSpringer International Publishing-
dc.subjectNonsmooth optimal controlen
dc.subjectSequence-based necessary optimality conditionen
dc.subjectSemilinear elliptic equationen
dc.subjectPointwise pure state constrainten
dc.subjectPointwise mixed state-control constrainten
dc.titleSequence-based necessary second-order optimality conditions for semilinear elliptic optimal control problems with nonsmooth dataen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1007/s11117-018-0602-5-
dc.format.firstpage195-
dc.format.lastpage217-
ueh.JournalRankingISI (2017,2019), Scopus-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.fulltextOnly abstracts-
item.grantfulltextnone-
item.openairetypeJournal Article-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.